# SDR V0XD2018080900005

- Difficulty date: August 9, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 36,474 hours, 27,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318221
- Condition: Corroded
- Location: Bs 310-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 310 TO 333,  STINGER 21L HAD SIGNS OF CORROSION.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 53-21-23,  51-42-06,  51-40-11,  51-42-21,  51-42-13,  51-25-16, AND 51-21-11.
